Two approximation schemes to the bound states of the Dirac-Hulthen problem


Creative Commons License

IKHDAİR S., Sever R.

JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol.44, no.35, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 35
  • Publication Date: 2011
  • Doi Number: 10.1088/1751-8113/44/35/355301
  • Title of Journal : JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL

Abstract

The bound-state (energy spectrum and two-spinor wavefunctions) solutions of the Dirac equation with the Hulthen potential for all angular momenta based on the spin and pseudospin symmetry are obtained. The parametric generalization of the Nikiforov-Uvarov method is used in the calculations. The orbital dependence (spin-orbit-and pseudospin-orbit-dependent coupling too singular 1/r(2)) of the Dirac equation are included to the solution by introducing a more accurate approximation scheme to deal with the centrifugal (pseudo-centrifugal) term. The approximation is also made for the less singular 1/r orbital term in the Dirac equation for a wider energy spectrum. The nonrelativistic limits are also obtained on mapping of parameters.